# SDR SWAA2024041870767

- Difficulty date: April 4, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N8665D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36652
- Aircraft time: 30,075 hours, 14,466 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED PANEL BREAK AT MID CABIN BS540 LBL1 WL208. MARKED<[01] REMOVED AND REPLACED PANEL BREAK IAW SRM 51-40-02 & DWG 143A0060;[02] REMOVED AND REPLACED PANEL BREAK IAW SRM 51-40-02 & DWG 143A0060 BS540 LBL1 WL208
